# SDR 95ZZZX3315

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N65RW
- Make and model: Beech B-80
- Aircraft serial: LD404
- Engine: Lyc IGSO540A1D
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Condition: Points Grounded
- Location: Lt Eng Lt Mag
- Part time: 2,224 hours
- Component: Bendix, 6050880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE THIRD FLIGHT OF THE DAY, THE LEFT ENGINE FAILED TO START.  THE CAP WAS REMOVED FROM THE MAG AND MOISTURE WAS FOUND WHICH WAS GROUNDING THE VIBRATOR POINTS.  MAG WAS DRYED OUT.  OPS CHECK OK.
